# SDR FDEA201706241754

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,217 hours, 18,529 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AVIONICS SMOKE WARNING DURING PREFLIGHT.   INSPECTED AVIONICS COMPARTMENT WITH NO EVIDENCE OF SMOKE FOUND.  PERFORMED AVIONICS COMPARTMENT SMOKE ADJUSTMENT & TEST IAW AMM 26-15-00-05. TESTED GOOD.  ACFT OK FOR SERVICE.
